Alert archive / Minnesota / Frost Advisories in 2010

Frost Advisory 2, NWS Twin Cities, MN

October 1, 201013 counties in Minnesota

NWS Twin Cities, MN issued this frost advisory at Oct 1, 2010, 2:36 PM CDT for 13 counties in Minnesota. It took effect at Oct 2, 2010, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 2:36 PM CDT (19:36 UTC)
In effect from
Oct 2, 2010, 1:00 AM CDT
Expired
Oct 2, 2010, 7:00 AM CDT
In force
6 hr
Issued by
NWS Twin Cities, MN

Counties Benton County, MN, Chippewa County, MN, Douglas County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Stearns County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 142 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WWUS73 KMPX 011936
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
236 PM CDT FRI OCT 1 2010

...FROST LIKELY TONIGHT...

.A FROST ADVISORY HAS BEEN ISSUED TONIGHT FOR MUCH OF CENTRAL AND
WEST CENTRAL MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE
FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE COMBINATION OF
MOSTLY CLEAR SKIES...LIGHT WINDS...AND A COLD AIR MASS MOVING
OVERHEAD WILL LEAD TO LOW TEMPERATURES IN THE LOWER TO MID 30S
OVERNIGHT...WITH FROST LIKELY.

MNZ041>044-047>050-054>057-064-020345-
/O.NEW.KMPX.FR.Y.0002.101002T0600Z-101002T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS
236 PM CDT FRI OCT 1 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE
FALLS...TO ST. CLOUD...TO MORA.

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID
  30S...WITH FROST LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
FRANKS
3 follow-up statements
492 
WWUS73 KMPX 020245
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
945 PM CDT FRI OCT 1 2010

...FROST LIKELY TONIGHT...

.A FROST ADVISORY HAS BEEN ISSUED TONIGHT FOR MUCH OF CENTRAL AND
WEST CENTRAL MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE
FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE COMBINATION OF
MOSTLY CLEAR SKIES...LIGHT WINDS...AND A COLD AIR MASS MOVING
OVERHEAD WILL LEAD TO LOW TEMPERATURES IN THE LOWER TO MID 30S
OVERNIGHT...WITH FROST LIKELY.

MNZ041>044-047>050-054>057-064-021030-
/O.CON.KMPX.FR.Y.0002.101002T0600Z-101002T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS
945 PM CDT FRI OCT 1 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 
  30S...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
089 
WWUS73 KMPX 020814
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CDT SAT OCT 2 2010

...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE
WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND
WEST CENTRAL WISCONSIN...

.A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF
WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM
GRANITE FALLS...TO ST. CLOUD...TO MORA. 

THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL
MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING.  THE
COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS
MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN
THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST
A LIKELIHOOD. PORTION SO WEST CENTRAL WISCONSIN COULD POSSIBLY
DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST
ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN
MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY NIGHT. THIS
INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO...
EAU CLAIRE AND RICE LAKE WISCONSIN.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>044-047>050-054>057-064-021615-
/O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
/O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS
314 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 
  30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016-
023>028-021615-
/O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE...
CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA...
SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...
OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
314 AM CDT SAT OCT 2 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY. 

* OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO
  35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY
  DEVELOPING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
574 
WWUS73 KMPX 020821 CCA
NPWMPX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 AM CDT SAT OCT 2 2010

...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE
WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND
WEST CENTRAL WISCONSIN...

.A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF
WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM
GRANITE FALLS...TO ST. CLOUD...TO MORA. 

THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL
MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING.  THE
COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS
MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN
THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST
A LIKELIHOOD. PORTIONS OF WEST CENTRAL WISCONSIN COULD POSSIBLY
DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST
ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN
MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY MORNING. THIS
INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU
CLAIRE AND RICE LAKE WISCONSIN.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

MNZ041>044-047>050-054>057-064-021645-
/O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
/O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD...
FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS
318 AM CDT SAT OCT 2 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 
  30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016-
023>028-021645-
/O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/
KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-
RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE...
CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA...
SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA...
OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY...
BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON...
NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE...
DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
318 AM CDT SAT OCT 2 2010

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY. 

* OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO
  35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY
  DEVELOPING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at Oct 1, 12:57 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 1, 12:57 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 PM CDT FRI OCT 1 2010

.UPDATE...

18Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...

WELL DEFINED WAVE AND ASSOCIATED COLD FRONT HEADING INTO NW MN AT
THIS TIME. 100 KNOT 250 MB JET DIVING SE AS WELL. MAIN FORCING
WILL BE AFFECTING N MN IN THE LEFT EXIT REGION OF THE JET BUT ROUGHLY
THE NE HALF OF THE CWA WILL SEE SOME SCT SHOWERS WITH THIS
FEATURE. VSREF AND HRRR REFLECTIVITY SIMULATIONS SHOWING THIS GENERAL
TREND AS WELL. ALSO POSSIBILITY OF THUNDER..A FEW STRIKES WERE
SEEN OVER SOUTHERN CANADA LAST EVENING...AND TT IN THE LOWER 50S
FORECAST OVER PARTS OF WI THIS AFTERNOON. SHOULD BE SOME GOOD
CLEARING FOR A TIME IN THE STRONG SINKING BEHIND THE WAVE FOR A
TIME THIS EVENING...BUT COLD ADVECTION AND THE THERMAL TROUGH WILL
BE FAVORABLE FOR CU/SC LATER TONIGHT AND SATURDAY MORNING.
INCREASING RIDGING WILL HELP TO BRING CLEARING AGAIN SATURDAY
AFTERNOON.

STILL LOOKS LIKE SOME FROST OVER MUCH OF THE AREA SATURDAY NIGHT
UNDER CLEAR SKIES. WELL DEFINED COLD 850 TEMP ANOMALY FORECAST
OVER WI AND THE GREAT LAKE SUNDAY INTO MONDAY. SREF
TEMP/PROBABILITY TRENDS SUGGESTS GREATEST FROST THREAT OVER EAST
CENTRAL MN AND WEST CENTRAL WI AND THIS HANDLED WELL IN CURRENT
FORECASTS.

LOOKS DRY AND MOSTLY CLEAR FOR MOST OF NEXT WEEK WITH UPPER TROUGHS
TO THE EAST AND WEST AND A MEAN RIDGE POSITION OVER THE CENTRAL
CONUS. A GENERAL MODERATING TREND UNDER THE RIDGE. GFS ENSEMBLE
TEMP UNCERTAINTY NOT SHOWING MUCH VARIABILITY.

&&

.AVIATION.../18Z TAF ISSUANCE/

THERE IS A CLEAR BACK EDGE TO THE STRATUS DECK AND EMBEDDED LIGHT
RAIN SHOWERS. THIS CLOUD SHIELD AND CHANCES FOR RAIN SHOULD
LARGELY CLEAR THE TAF SITES BY 22Z. HOWEVER...SCATTERED TO BROKEN
CUMULUS CLOUDS ARE FILLING IN ACROSS NORTHERN MN BEHIND THE
STRATUS DECK. KEPT FEW OR SCATTERED LOW CLOUDS IN THE TAF SITES
UNTIL TOMORROW...WHEN PV SLIDES TO THE EAST AND GOOD 500MB HEIGHT
RISES TAKE HOLD. AFTER THE WINDS SWITCH TO THE NORTH TODAY...THEY
WILL REMAIN NORTHERLY THROUGH TOMORROW.

KMSP...AND OTHER TAF SITES KEAU AND KRNH ARE FAR ENOUGH EAST THAT
THERE IS A DECENT CHANCE OF LOW LEVEL MOISTURE HANGING AROUND
THROUGH SATURDAY MORNING...AS THESE SITES WILL LIKELY BE ON THE
EAST SIDE OF MAIN VORTICITY LOBE DROPPING SOUTH. NOT CONFIDENT
ENOUGH WITH IFR CIGS TO INCLUDE IN PREVAILING GROUP...BUT DID
INCLUDE A TEMPO FOR BROKEN STRATOCUMULS DECK EARLY SATURDAY
MORNING. CONCERN IS DRYING THAT SHOWS UP IN FORECAST SOUNDINGS
ABOVE 850MB...BUT ENOUGH LOW LEVEL MOISTURE TO KEPT THE THREAT OF
LOW CIGS LATE TONIGHT OR EARLY SATURDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

CLF/JPR
Hazardous weather outlook, Oct 1, 1:14 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
114 PM CDT FRI OCT 1 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
021815-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
114 PM CDT FRI OCT 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF SOUTHERN MINNESOTA
AND A SMALL PART OF WEST CENTRAL WISCONSIN. A FEW RIVER POINTS
ARE AT MAJOR FLOOD LEVELS. PLEASE CHECK THE LATEST FLOOD
STATEMENTS FOR ADDITIONAL INFORMATION.

AN ISOLATED THUNDERSTORM IS POSSIBLE OVER WEST CENTRAL WISCONSIN
THIS AFTERNOON.

FROST IS LIKELY TONIGHT ACROSS MUCH OF WEST CENTRAL AND CENTRAL
MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOOD WARNINGS REMAIN IN EFFECT INTO NEXT WEEK FOR PARTS OF
SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN.
PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION.

A WIDESPREAD FROST APPEARS POSSIBLE ACROSS THE OUTLOOK AREA ON
SATURDAY NIGHT INTO SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 11:31 AM CDTRiver Flood WarningMPXWright46 hr

Nearby

Frost Advisories in Minnesota, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.